# SDR HALA2022032900082

- Difficulty date: March 28, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 31,527 hours, 5,031 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 3600 · Pneumatic System
- Part: Valve
- Condition: Inoperative
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - AIR ENG 2 BLEED NOT CLSD ECAM ILLUMINATED // REMOVED AND REPLACED ENG #2 PRV 2 REF AMM 36-11-52. OPS CHECK AND LEAK CHECK GOOD. VALVE, BLEED, P/N OFF 33-3611-9-0002 S/N 02750 ON 33-3611-9-0002 S/N 01419
